# SDR DALA2019011700303

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 79,329 hours, 60,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD EMER LIGHTS INOP ROWS 20 - 26. REPLACED BATTERY PACK B5-104 AND BATTERIES PER AMM 33-53-00 EMERGENCY LIGHTS CHECK GOOD. (LP4765229)
